Fuchs, L.; Viljoen, G.
Completely decomposable pure subgroups of completely decomposable abelian groups
Rendiconti del Seminario Matematico della Università di Padova, Tome 92 (1994) , p. 63-69
Zbl 0832.20078 | MR 1320479
URL stable : http://www.numdam.org/item?id=RSMUP_1994__92__63_0

Bibliographie

[B1] L. Bican, Completely decomposable abelian groups any pure subgroup of which is completely decomposable, Czech. Math. J., 24 (1974), pp. 176-191. MR 348009 | Zbl 0314.20037

[B2] L. Bican, Completely decomposable abelian groups any regular subgroup of which is completely decomposable, Czech. Math. J., 25 (1975), pp. 71-76. MR 399306 | Zbl 0306.20058

[BF1] L. Bican - L. Fuchs, On abelian groups by which balanced extensions of a rational group split, J. Pure Appl. Alg., 78 (1992), pp. 221-238. MR 1163276 | Zbl 0779.20035

[BF2] L. Bican - L. Fuchs, Subgroups of Butler groups, Comm. Algebra, 22 (1994), pp. 1037-1047. MR 1261020 | Zbl 0802.20045

[DR] M. Dugas - K.M. Rangaswamy, Separable pure subgroups of completely decomposable torsion-free abelian groups, Arch. Math., 58 (1992), pp. 332-337. MR 1152619 | Zbl 0789.20061

[F] L. Fuchs, Butler groups of infinite rank, J. Pure Appl. Algebra, to appear. MR 1316995 | Zbl 0842.20045

[HM] P. Hill - C. Megibben, Torsion-free groups, Trans. Amer. Math. Soc., 295 (1986), pp. 735-751. MR 833706 | Zbl 0597.20047

[K] A.A. Kravchenko, Completely decomposable groups, Mat. Zametki, 31 (1982), pp. 171-185. MR 649002 | Zbl 0486.20031

[W] J.S.P. Wang, On completely decomposable groups, Proc. Amer. Math. Soc., 15 (1964), pp. 184-186. MR 159878 | Zbl 0124.01905